Doctor insights on:
Signs And Symptoms Of Increased Bun Creatinine
Classical onset: Unilateral loss of vision, loss of balance and coordination, electrical shocks down back on flexion of neck, weakness and stiffness in legs, but also, more subtle, including focal weakness, fatigue, cognitive deterioration, double vision, dizziness, etc. Important, these presentations may be associated with other illnesses, and, in themselves are not diagnostic. ...Read moreSee 1 more doctor answer
Can cellcept cause increased creatinine? My creatinine and bun have increased substantially since starting the drug in sept of this year.
Creatinine increased .16 from .89 to 1.05. BUN went from 12 to 10. All other labs great.60 year old 200 lbs work out 5 days a week.Is this CKD or so?
Not usually : An uncomplicated, simple UTI (e.G, cystitis /bladder infection) would not affect your bun/creatinine/gfr which are the blood tests that reflect the overall function of the kidneys. A complicated, severe UTI affecting the kidneys (pyelonephritis) could, directly and or indirectly, affect kidney function and these blood tests if associated with sepsis, obstruction, or significant dehydration. ...Read more
It depends,,,: It depends on the actual levels of BUN and Cr reported along with other lab values. If the Cr (Creatinine) is over 1.5 there might be cause for concern as it would point toward renal impairment, and there'd be other findings. Your other symptoms mentioned, flank pain, blood in urine, and proteinuria also point to a renal issue so see your doctor soon for more tests and treatment of the cause. ...Read more
After a bad reaction to meds acute kidney failure occured but creatinine is now falling from 1.6 to 1.3 and bun from 27 to 23 good sign for recovery
Sle pt on cellcept. If cellcept can cause increased bun why is it used for lupus nephritis? Also can it increase creatinine?
- Talk to a doctor live online for free
- What is signs and symptom of increased bun and creatinine?
- Symptoms of high bun and creatinine levels
- Signs and symptoms of high creatinine levels
- Ask a doctor a question free online
- Symptoms of increased uric acid levels
- Signs and symptoms of pregnancy while on depo-provera
- Signs and symptoms of internal bleeding from ovarian cyst
- Signs and symptoms of phenomia
- Talk to a nephrologist online for free